# SDR DALA2017081106135

- Difficulty date: August 3, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER INBD CIRCULAR PANEL AT LT OTBD FLAP OTBD FIXED VANE CIRCULAR PANEL ON TOP SURFACE IAW NRC 00935. THE FLAP OTBD FIXED VANE WAS REPLACED IAW AMM 27-51-03.
